On Generalized Pareto Distributions

by Mierlus Mazilu, I. 
Published in Romanian Journal of Economic Forecasting
, 2010, volume 13 issue 1, 107-117

 Requires a PDF viewer such as Xpdf or Adobe Acrobat Reader


This paper discusses a set of algorithms for numerical simulation of the Generalized Pareto Distribution and the propositions they are based on. The numerical results and the histogram of generating data are also presented.

Keywords: Generalized Pareto Distribution; numerical simulation
JEL Classification: C15, C16, C44